Maxiclear Maxiclear Cold & Nasal Relief Hayfever & Sinus Relief Tablets 30 tablets



  • Sale
  • Regular price
GST included. Shipping calculated at checkout.


For the temporary relief of nasal and sinus congestion, hayfever, runny nose, watery and itchy eyes and sneezing. Ingredients phenylephrine hydrochloride 10mg loratadine 2.5mgDirections & Precautions Adults and children over 12 years: One tablet four times daily. Do not exceed the recommended dosage.

Always read the label. Use only as directed. If symptoms persist or you have side effects see your healthcare professional. Usage Instructions Read packaging before use.

Dispensed and Fulfilied by ChemistPlus

Contact phone: 09 520 0777